# SDR C2XA02BT059

- Difficulty date: October 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3039, CREW REPORTED, THE GALLEY DOOR EMERGENCY LIGHT WAS INOPERATIVE....MAINTENANCE FOUND A LOOSE CONNECTOR AND RESECURED THE CANNON PLUG. OPS.CHECKED SYSTEM GOOD.
